# SDR GTIA2018121323013

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 13,975 hours, 6,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 16308
- Condition: Inoperative
- Location: Fa Jumpseat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"FA MEGA PHONE UNDER JUMPSEAT INOP-R+R FWD FA MEGAPHONE IAW A320 EMERGENCY LAYOUT. OPS CHECK OK. IAW 25-65-51

P/N A-3-06-1402   S/N 16308
P/N A3-06-1402   S/N 31688"
